# SDR SWIA202164061

- Difficulty date: December 10, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL600*
- Aircraft serial: 10003
- Aircraft time: 44,107 hours, 28,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670SH-53-042 REV B THE F.S. 639 LBL 18 BULKHEAD BEAM WAS DAMAGED DURING REMOVAL AND WILL REQUIRE REPLACEMENT.   (FILED CLOSED)    REPAIRED BULKHEAD BEAM IAW MHIRJ REO 670-53-41-583 REV-- DATED 2022-01-05. COMPLETED AND ATTACHED TASK CARD 51-900-1002-SKY AND M-337. NO WEIGHT CHANGE.
